# SDR AALA202512015369

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 45,463 hours, 19,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHT TEST FOUND SEAT 3AB EMERGENCY LIGHTS INOPERATIVE. INSTALLED REAR (AALA202512015369) AND FORWARD (AALA202512012116) EMERGENCY LIGHT ASSEMBLY. PER AMM 33-51-11.
